04 November 20:05, 2010
1. I'm 50 years old. Had a neurodermitis, pneumonia, inflammation of the thyroid gland, at the moment - allergic bronchial asthma.
2. Symptoms: choking of some kinds of nuts, river fish, citrus, chocolate, coffee, dog hair, house dust.
3. The diagnosis of allergic bronchial asthma is set at the age of 10 years.
4. Euphyllin was used in / m. with 25 years - during attacks asthmopent (aerosol). from 35 years - additionally the root of licorice, from 45 years - salbutamol aerosol or beclozone 250 aerosol - 3 times / day, during attacks - dexamethasone in table. eurilin IV. Currently I receive treatment:
dexamethasone IV, the initial dose is 8 mg / day. with a subsequent decrease + hydrocortisone IV, the initial dose - 200 mg / day. from
subsequent reduction + pills lazolvan, papaverine. The course is 10 days. In this case, there is a strong swelling of the legs, so that it is impossible to put on shoes. How to prevent edema? Thank you.
When taking hormonal drugs, the use of diuretics is contraindicated - therefore, this side effect of these drugs can not be medically eliminated.
November 4, 23:47, 2010
You write: "When taking hormonal drugs, the use of diuretics
is contraindicated. "
And what exactly threatens the use of such diuretics as field horsetail, carrot seeds, oats. during
taking dexamethasone? at the end of the course? Thanks for the detailed answer.
05-Nov-19: 09, 2010
This statement relates to the admissionmedicinal diuretics, herbal preparations in this case will not cause harm. You should be consulted by a cardiologist and nephrologist to find out the cause of edema.